Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16209
Title: Error bounds for approximation in Chebyshev points
Authors: Xiang, S
Chen, X 
Wang, H
Issue Date: 2010
Source: Numerische mathematik, 2010, v. 116, no. 3, p. 463-491 How to cite?
Journal: Numerische Mathematik 
Abstract: This paper improves error bounds forGauss, Clenshaw-Curtis and Fejér's first quadrature by using newerror estimates for polynomial interpolation inChebyshev points. We also derive convergence rates of Chebyshev interpolation polynomials of the first and second kind for numerical evaluation of highly oscillatory integrals. Preliminary numerical results show that the improved error bounds are reasonably sharp.
URI: http://hdl.handle.net/10397/16209
ISSN: 0029-599X
DOI: 10.1007/s00211-010-0309-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

34
Last Week
0
Last month
0
Citations as of Jul 8, 2018

WEB OF SCIENCETM
Citations

31
Last Week
1
Last month
1
Citations as of Jul 15, 2018

Page view(s)

52
Last Week
0
Last month
Citations as of Jul 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.